I had silver sneakers with my other plan, but never used it. I intend to start using it. I can join more than one because they all have different amenities available for silver sneakers and some slap on a per class fee whereas the gym itself is free.
As my son the personal trainer says, “if I want to be in a wheelchair continue what I am doing now.”
Mental and physical problems aside I don’t want to be in a wheelchair. I may be lazy, but not that lazy. And my health depends on better physical fitness. I can get rid of some of this medicine with exercise and losing weight.
I start a new anti-depressant tonight. Remeron with my mood stabilizer staying the same.
Every time I eat I get sick from both ends. Trying to eat the least upsetting food for my stomach. I was dehydrated and had to go to ER. They couldn’t tell if it was from the new meds (started right after) or a bug. Either way it has been over a week now and I still am sick after eating.
Mentally I am sick as well. Between the two I am in bed all the time and sleeping. I sleep at least 16 hours every day. Went to psyche nurse today and she is adding an older anti-depressant to my cocktail. Though I have to wait since what she ordered doesn’t come in that size and they have to order it anyhow.
I am so sick and tired of this. I am suffering physically and mentally and still having trouble with my cognizance. Typing is a real trial and can’t spell anymore.
Please excuse my ins and outs. I will be here when I can tolerate it.
It is called Tanzeum. I was wrong with the name the other day. They decreased my oral meds and said it will take a couple of weeks to settle down. I was only 74 the other day than today it was 159. Crazy.
Got my new diabetic shoes. Took forever. The smallest pair is too big for my feet. She had to rig them to fit.
I couldn’t take the Victoza daily pen, sugars too low and no appetite. So I went back on oral meds only. Sugars rose at night, but were fine in the morning then all of a sudden they started rising in the morning too.
Went to my Endocrinologist Friday and now I have a once weekly pen which is called Tambien I believe. Very difficult to set up to take. Huge directions to follow.
I got it ready and took it. It didn’t hurt, but my sugars were really high that night and I had very little carbs. This morning woke up feeling lightheaded and shaky. My sugar was low, only 74. Grabbed some applesauce and then retook it and it was 125, much better. I might have to take a snack at bedtime every night to avoid this, but then again it is a weekly dosing pen and may not act that way all the time. I need to watch the trends. The good thing is my appetite is back. Thank you God! I have been praying over this situation.
It was 160 this morning. Kept it fairly low carb today. Omelette with ham, bacon and sausage in it. Dinner was a huge salad of lettuce and then tomatoes, cucumbers, onions and a large scoop of tuna. All water to drink, no soda. Did have some diet soda last night so none today.
Psych nurse is raising my anti-psychotic. Not sleeping and not really tired. Kind of on the manic side of life due to the anti-depressant being higher dosage.